Advertisement

Mathematical Programming

, Volume 47, Issue 1–3, pp 203–218 | Cite as

Approximate subdifferential and metric regularity: The finite-dimensional case

  • A. Jourani
  • L. Thibault
Article

Abstract

The notion of graphical metric regularity is introduced and conditions ensuring this kind of regularity for systems of finite-dimensional multifunctions are given in terms of partial approximate subdifferentials.

Key words

Partial approximate subdifferentials graphical metric regularity pseudo-Lipschitz multifunctions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.P. Aubin, “Lipschitz behavior of solution to convex minimization problems,”Mathematics of Operations Research 9 (1984) 87–111.Google Scholar
  2. [2]
    A. Auslender, “Stability in mathematical programming with nondifferentiable data,”SIAM Journal on Control and Optimization (1984) 239–254.Google Scholar
  3. [3]
    J.M. Borwein, “Stability and regular point of inequality systems,”Journal of Optimization Theory and Applications 48 (1986) 9–52.Google Scholar
  4. [4]
    F.H. Clarke,Optimization and Nonsmooth Analysis (Wiley, 1983).Google Scholar
  5. [5]
    A.V. Dmitruck, A.A. Milyutin and N.P. Osmolovski, “Luysternik's Theorem and the theory of extrema,”Russian Mathematical Surveys 35 (1980) 11–51.Google Scholar
  6. [6]
    I. Ekeland, “Nonconvex minimization problems,”Bulletin (New Series) of the American Mathematical Society 1 (1979) 443–474.Google Scholar
  7. [7]
    J.B. Hiriart-Urruty, “Refinements of necessary optimality conditions in nondifferentiable programming I,”Applied Mathematics and Optimization 5 (1979) 63–82.Google Scholar
  8. [8]
    A.D. Ioffe, “Regular points of Lipschitz mappings,”Transactions of the American Mathematical Society 251 (1979) 61–69.Google Scholar
  9. [9]
    A.D. Ioffe, “Nonsmooth analysis: Differential calculus of nondifferentiable mapping,”Transactions of the American Mathematical Society 266 (1981) 1–56.Google Scholar
  10. [10]
    A.D. Ioffe, “Approximate subdifferentials and applications I: The finite dimensional theory,”Transactions of the American Mathematical Society 281 (1984) 389–416.Google Scholar
  11. [11]
    A.D. Ioffe, “On the local surjection property,”Nonlinear Analysis, Theory, Methods and Applications 11 (1987) 565–592.Google Scholar
  12. [12]
    A.Y. Kruger and B.S. Mordukhovich, “Extreme points and the Euler equation in nondifferentiable optimization problems,”Doklady Akademy Nauk BSSR 24 (1980) 684–687.Google Scholar
  13. [13]
    B.S. Mordukhovich, “Maximum principle in the optimal time control problem with nonsmooth constraints,”Journal of Applied Mathematics Mechanics 40 (1976) 960–969.Google Scholar
  14. [14]
    B.S. Mordukhovich, “Metric approximations and necessary optimality conditions for general classes of nonsmooth extremal problems,”Soviet Mathematics Doklady 22 (1980) 526–530.Google Scholar
  15. [15]
    J.-P. Penot, “On regularity conditions in mathematical programming,”Mathematical Programming Study 19 (1982) 167–193.Google Scholar
  16. [16]
    S.M. Robinson, “Stability theory for systems of inequalities, Part I: linear systems,”SIAM Journal on Numerical Analysis 12 (1975) 754–769.Google Scholar
  17. [17]
    S.M. Robinson, “Stability theory for systems of inequalities, Part II: differentiable non linear systems,”SIAM Journal on Numerical Analysis 13 (1976) 497–513.Google Scholar
  18. [18]
    S.M. Robinson, “Regularity and stability for convex multivalued functions,”Mathematics of Operations Research 1 (1976) 130–143.Google Scholar
  19. [19]
    R.T. Rockafellar, “Lipschitzian properties of multifunctions,”Nonlinear Analysis, Theory, Methods and Applications 9 (1985) 867–885.Google Scholar
  20. [20]
    L. Thibault, “On Subdifferentials of optimal value functions,” to appear.Google Scholar

Copyright information

© The Mathematical Programming Society, Inc. 1990

Authors and Affiliations

  • A. Jourani
    • 1
  • L. Thibault
    • 1
  1. 1.Département de MathématiquesUniversité de PauPauFrance

Personalised recommendations